Global attractivity in a ”food-limited” population model with impulsive effects. (English) Zbl 1062.34055

The authors investigate the global attractivity in a food-limited population model with impulsive effect. Sufficient conditions for the global attractivity of the positive equlibrium are obtained.


34D23 Global stability of solutions to ordinary differential equations
34A37 Ordinary differential equations with impulses
34C05 Topological structure of integral curves, singular points, limit cycles of ordinary differential equations
34C60 Qualitative investigation and simulation of ordinary differential equation models
92D25 Population dynamics (general)
Full Text: DOI


[1] Pielou, E.C., An introduction to mathematical ecology, (1969), Wiley New York · Zbl 0259.92001
[2] Gopalsamy, K.; Kulenovic, M.R.S.; Ladas, G., Environment periodicity and time delays in a “food-limited” population model, J. math. anal. appl., 147, 545-555, (1990) · Zbl 0701.92021
[3] Gopalsamy, K.; Kulenovic, M.R.S.; Ladas, G., Time lags in a food-limited populated model, Appl. anal., 31, 225-237, (1988) · Zbl 0639.34070
[4] Grove, E.A.; Ladas, G.; Qian, C., Global attractivity in a food-limited population model, Dynam. systems appl., 2, 243-250, (1993) · Zbl 0787.34061
[5] Kuang, Y., Delay differential equations with applications in population dynamics, (1993), Academic Press Boston · Zbl 0777.34002
[6] Gopalsamy, K., Stability and oscillations in delay differential equations of population dynamics, (1992), Kluwer Academic Dordrecht · Zbl 0752.34039
[7] Bainov, D.D.; Simeonov, P.S., Systems with impulse effect, theory and applications, Ellis horwood series in mathematics and its applications, (1989), Ellis Horwood Chichester · Zbl 0671.34052
[8] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, World scientific series in modern mathematics, vol. 6, (1989), World Scientific Singapore · Zbl 0719.34002
[9] Gopalsamy, K.; Zhang, B.G., On the delay differential equations with impulses, J. math. anal. appl., 139, 110-122, (1989) · Zbl 0687.34065
[10] Dong, Y.J., Periodic boundary value problems for functional differential equations with impulses, J. math. anal. appl., 210, 170-181, (1997) · Zbl 0878.34059
[11] Yan, J.R.; Zhao, A.M., Oscillation and stability of linear impulsive delay differential equations, J. math. anal. appl., 227, 187-194, (1998) · Zbl 0917.34060
[12] Bainov, D.D., Oscillatory solution of a class of nonlinear impulsive differential equation of first order retarded argument, J. appl. anal., 4, 215-230, (1998) · Zbl 0922.34061
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.